# SDR 2005FA0000780

- Difficulty date: April 5, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 66000264001
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A FUNCTIONAL TEST OF THE MAIN LANDING GEAR SIDE BRACE ACTUATOR, THE TEST BENCH IN OVERHAUL SHOP, FROZE UP.  FURTHER INVESTIGATION REVEALED THAT AN ORIFICE LOCATED INSIDE THE ACTUATOR HAD DISLODGED FROM ITS ORIGINAL DESIGNED LOCATION WITHIN THE ACTUATOR.  THE DISCREPANT ACTUATORS  ARE PART OF A SB FOR IMPROVED BRAKING.  (K)
